Equitable coloring of corona products of graphs - Publikacja - MOST Wiedzy

Wyszukiwarka

Equitable coloring of corona products of graphs

Abstrakt

In this paper we consider an equitable coloring of some corona products of graphs G and H in symbols, G o H). In particular, we show that deciding the colorability of G o H is NP-complete even if G is 4-regular and H is K_2. Next, we prove exact values or upper bounds on the equitable chromatic number of G o H, where G is an equitably 3- or 4-colorable graph and H is an r-partite graph, a path, a cycle or a complete graph.

Autorzy (4)

Pełna treść

pełna treść publikacji nie jest dostępna w portalu

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuły w czasopismach recenzowanych i innych wydawnictwach ciągłych
Opublikowano w:
Advances and Applications in Discrete Mathematics nr 11, strony 103 - 120,
ISSN: 0974-1658
Język:
angielski
Rok wydania:
2013
Opis bibliograficzny:
Furmańczyk H., Kaliraj K., Kubale M., Vernold Vivin J.: Equitable coloring of corona products of graphs// Advances and Applications in Discrete Mathematics. -Vol. 11., nr. 2 (2013), s.103-120
Weryfikacja:
Politechnika Gdańska

wyświetlono 26 razy

Publikacje, które mogą cię zainteresować

Meta Tagi